# SDR DLM88991883

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  FOUND GALLEY OVEN CAUSING SMELL, CORRECTED.
